# SDR UALA2010121504590

- Difficulty date: December 15, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 56,208 hours, 8,183 cycles
- Engine: Pwa PW4090
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: S218W1015
- Part serial: 80
- Condition: Faulty
- Location: Nose Cowl
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENGINE ANTI-ICE (EAI) VALVE FAILURE TO THE CLOSED POSITION OR LEFT EAI CONTROL CARD FAILURE.   VALVE IS LOCKED IN OPEN POSITION.  REPLACED NOSE COWL ANTI-ICE VALVE. OPS CHECKS OKAY.
